Pmol Fizz is an effervescent paracetamol tablet containing 500 mg of active ingredient per tablet. This product comes in a pack of 20 tablets and offers effective pain relief in a convenient fizzy formulation that dissolves in water. Pmol Fizz contains paracetamol in an effervescent form that dissolves in water to create a drinkable solution. Each tablet contains 500 mg of paracetamol. The effervescent formulation may be preferable for those who have difficulty swallowing regular tablets. The package contains 20 tablets.